Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 181, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 3, 2024, 6:49 PM EDT for 6 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2024, 6:49 PM EDT (22:49 UTC)
- Expired
- Aug 3, 2024, 7:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burlington County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Somerset County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 50 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 1:20 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
556
WUUS51 KPHI 032249
SVRPHI
NJC005-021-023-025-029-035-PAC017-032345-
/O.NEW.KPHI.SV.W.0181.240803T2249Z-240803T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
649 PM EDT Sat Aug 3 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Ocean County in southern New Jersey...
Mercer County in central New Jersey...
Northern Burlington County in southern New Jersey...
Southern Somerset County in northern New Jersey...
Monmouth County in central New Jersey...
Middlesex County in northern New Jersey...
Southeastern Bucks County in southeastern Pennsylvania...
* Until 745 PM EDT.
* At 649 PM EDT, severe thunderstorms were located along a line
extending from near North Brunswick Township to near Levittown,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Long Branch, Somerville, Sandy
Hook, Somerset, Edison, Lakewood, Middletown, Old Bridge, Bensalem,
Jackson, Howell, East Brunswick, South Brunswick, Sayreville, North
Brunswick, Marlboro, and Manalapan.
This includes the following highways...
New Jersey Turnpike between exits 6 and 12.
Pennsylvania Turnpike between mile markers 349 and 359.
Interstate 95 in Pennsylvania between mile markers 35 and 40.
Interstate 78 in New Jersey between mile markers 39 and 42.
Interstate 195 in New Jersey between mile markers 0 and 31.
Interstate 295 in New Jersey between mile markers 48 and 76.
Interstate 287 in New Jersey between mile markers 0 and 17.
Garden State Parkway between mile markers 101 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 7438 4007 7497 4012 7496 4014 7502
4042 7479 4043 7475 4045 7476 4059 7465
4066 7446 4067 7443 4060 7446 4059 7421
4056 7421 4050 7428 4046 7426 4041 7398
4048 7402 4048 7401 4043 7397 4032 7397
TIME...MOT...LOC 2249Z 277DEG 27KT 4046 7452 4014 7490
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann3 follow-up statements
242
WWUS51 KPHI 032312
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
712 PM EDT Sat Aug 3 2024
NJC005-021-023-025-029-035-PAC017-032345-
/O.CON.KPHI.SV.W.0181.000000T0000Z-240803T2345Z/
Ocean NJ-Mercer NJ-Burlington NJ-Somerset NJ-Monmouth NJ-
Middlesex NJ-Bucks PA-
712 PM EDT Sat Aug 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN OCEAN...MERCER...NORTHEASTERN BURLINGTON...
SOUTHEASTERN SOMERSET...MONMOUTH...MIDDLESEX AND SOUTHEASTERN BUCKS
COUNTIES...
At 711 PM EDT, severe thunderstorms were located along a line
extending from near Perth Amboy to Cranbury to Bordentown, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Long Branch, Sandy Hook,
Somerset, Edison, Lakewood, Middletown, Old Bridge, Jackson, Howell,
East Brunswick, South Brunswick, Sayreville, North Brunswick,
Marlboro, Manalapan, Ewing, and Carteret.
This includes the following highways...
New Jersey Turnpike between exits 6 and 12.
Pennsylvania Turnpike between mile markers 356 and 359.
Interstate 95 in Pennsylvania between mile markers 39 and 40.
Interstate 195 in New Jersey between mile markers 0 and 31.
Interstate 295 in New Jersey between mile markers 48 and 72.
Interstate 287 in New Jersey between mile markers 0 and 8.
Garden State Parkway between mile markers 101 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 7438 4006 7491 4017 7489 4038 7470
4049 7452 4060 7446 4059 7421 4056 7421
4055 7425 4050 7428 4046 7426 4041 7399
4048 7402 4043 7397 4032 7397
TIME...MOT...LOC 2311Z 273DEG 23KT 4051 7432 4032 7454 4012 7471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann645
WWUS51 KPHI 032322
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
722 PM EDT Sat Aug 3 2024
NJC035-PAC017-032332-
/O.CAN.KPHI.SV.W.0181.000000T0000Z-240803T2345Z/
Somerset NJ-Bucks PA-
722 PM EDT Sat Aug 3 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SOMERSET AND
SOUTHEASTERN BUCKS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern, central and northern New Jersey...and southeastern
Pennsylvania.
LAT...LON 3996 7438 4003 7472 4014 7475 4016 7472
4021 7477 4038 7470 4037 7461 4049 7446
4060 7442 4059 7421 4056 7421 4055 7425
4050 7428 4046 7426 4041 7398 4046 7400
4043 7397 4032 7397
TIME...MOT...LOC 2322Z 276DEG 27KT 4050 7425 4031 7447 4007 7462
$$
NJC005-021-023-025-029-032345-
/O.CON.KPHI.SV.W.0181.000000T0000Z-240803T2345Z/
Ocean NJ-Mercer NJ-Burlington NJ-Monmouth NJ-Middlesex NJ-
722 PM EDT Sat Aug 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN OCEAN...MERCER...NORTHEASTERN BURLINGTON...MONMOUTH
AND MIDDLESEX COUNTIES...
At 722 PM EDT, severe thunderstorms were located along a line
extending from Tottenville to Clearbrook Park to Georgetown, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Long Branch, Sandy Hook, Edison,
Lakewood, Middletown, Old Bridge, Jackson, Howell, East Brunswick,
South Brunswick, Sayreville, North Brunswick, Marlboro, Manalapan,
Ewing, Carteret, and Tinton Falls.
This includes the following highways...
New Jersey Turnpike between exits 7 and 12.
Interstate 195 in New Jersey between mile markers 0 and 31.
Interstate 295 in New Jersey between mile markers 55 and 69.
Interstate 287 in New Jersey between mile markers 0 and 5.
Garden State Parkway between mile markers 101 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 7438 4003 7472 4014 7475 4016 7472
4021 7477 4038 7470 4037 7461 4049 7446
4060 7442 4059 7421 4056 7421 4055 7425
4050 7428 4046 7426 4041 7398 4046 7400
4043 7397 4032 7397
TIME...MOT...LOC 2322Z 276DEG 27KT 4050 7425 4031 7447 4007 7462
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann387
WWUS51 KPHI 032335
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
735 PM EDT Sat Aug 3 2024
NJC005-021-023-025-029-032345-
/O.CON.KPHI.SV.W.0181.000000T0000Z-240803T2345Z/
Ocean NJ-Mercer NJ-Burlington NJ-Monmouth NJ-Middlesex NJ-
735 PM EDT Sat Aug 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN OCEAN...SOUTHEASTERN MERCER...NORTHEASTERN
BURLINGTON...MONMOUTH AND MIDDLESEX COUNTIES...
At 735 PM EDT, severe thunderstorms were located along a line
extending from near Keansburg to Yorketown to near Woodruff, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
New Brunswick, Perth Amboy, Long Branch, Sandy Hook, Edison,
Lakewood, Middletown, Old Bridge, Jackson, Howell, East Brunswick,
South Brunswick, Sayreville, North Brunswick, Marlboro, Manalapan,
Carteret, Tinton Falls, Holmdel, and Red Bank.
This includes the following highways...
New Jersey Turnpike between exits 8 and 12.
Interstate 195 in New Jersey between mile markers 5 and 31.
Interstate 287 in New Jersey between mile markers 0 and 3.
Garden State Parkway between mile markers 101 and 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 7438 4000 7458 4028 7466 4037 7461
4060 7432 4059 7421 4056 7421 4055 7425
4050 7428 4046 7426 4041 7399 4042 7399
4046 7400 4043 7397 4032 7397
TIME...MOT...LOC 2335Z 277DEG 27KT 4049 7415 4030 7437 4006 7452
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 5:10 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 3, 5:10 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
510 PM EDT Sat Aug 3 2024
.SYNOPSIS...
A disturbance will pass through the region tonight, before a
cold front crosses through the area on Sunday. High pressure
builds back into the region on Sunday night into Monday, ahead
of another cold front that crosses through the region on Tuesday
before stalling to our south. Whatever is left of what is currently
Tropical Depression Four, may impact the Mid-Atlantic states for
the middle to end of next week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Flood watch and severe thunderstorm watch remains in effect
through this evening.
Made some minor adjustments to PoP based on current radar
trends. Otherwise, no significant changes with this forecast.
As storms have progressed into our region, they continue to be
prolific heavy rain producers, and training of storms has been a
concern. Thus, continue to have a concern for flash flooding,
primarily along and northwest of the I-95 corridor. In SE NJ and
for much of Delmarva, storms may not be as organized/long
lived, combined with the fact that our flash flood guidance is
higher, so that should limit the flooding threat in that area.
That being said, given the precipitable water values, can't rule
out the flooding threat anywhere.
As for the severe hazards, primary concern remains damaging winds
primarily in the mode of wet downbursts. That being said, despite
the very hot conditions at the boundary layer, there is substantial
instability in the hail growth layer and some storms have already
been tall enough to pose a severe hail threat as well. Low level
directional shear is minimal, so tornado threat also appears low.
No changes with the heat advisory. A few more hours of heating are
possible, but the threat should wane as storms approach and
certainly as we get closer to sunset.
Overnight lows mainly in the 70s. Some patchy fog may develop again
during the overnight hours, especially for areas that see rainfall
earlier from showers and thunderstorms.
On Sunday, the surface cold front and the mid and upper level trough
slowly progress eastward through the region. This will once again
result in showers and storms across the region. Unlike Friday and
Saturday though, the timing of these storms should be earlier in the
day. This will have a few implications. First, it appears that
excessive heat won't be a significant concern. Second, this could
help limit the severe risk. Heavy rain and flash flooding could
still be a concern as the dry air advection looks like it will lag
behind the front. Additionally, some areas may be primed from any
heavy rain today. For now though, will hold off on extending the
flood watch (or issuing a new watch) until we see how the antecedent
conditions play out today.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
By Sunday night, the cold front will be making its way through the
area, with any leftover showers and thunderstorms during the day
working their way toward the coast. All convective should be
offshore by midnight. Development of patchy fog is possible,
especially in areas that received rainfall during the day. Lows in
the upper 60s to mid 70s.
Afterward, high pressure will begin to nose in from the west and
settle near the area on Monday. This will yield mostly sunny skies
with high temps rebounding back into the low to mid 90s. Dew points
will be a bit lower compared to Sunday, mostly in the upper 60s.
Heat indicies will mostly range in the mid to upper 90s, so we'll
likely fall short of needing any heat headlines to start the
workweek. A slight chance of a shower or thunderstorm cannot be
ruled out, especially over the southern Poconos and northern New
Jersey as a weak disturbance crosses New York State during the
afternoon and evening hours. High pressure will only be temporary
and begin to depart on Monday night, giving way to increasing clouds
and the return to higher humidity levels with lows in the upper 60s
to mid 70s. Thus, it will feel quite warm and muggy on Monday
night.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
The long term period looks to be quite active and strictly depends
on the evolution of high pressure to the north and what is currently
Tropical Depression Four to the south.
To start, low pressure will track north of the region on Tuesday
with a trailing cold front working its way through the area on
Tuesday night. This will likely bring another round of scattered
thunderstorms during the late afternoon to early evening hours from
north to south across the region. The front should clear the region
by Wednesday and stall nearby as high pressure builds to the north.
Thereafter, our attention turns to the tropical system over the
southeastern US. At this point, the forecast is highly dependent on
how the high pressure to the north and the tropical system interact.
Model to model run consistency has been persistent over the past few
days that the high to the north will essentially block TD4 from
heading out to sea, due to the lack of any upper level steering
current. So, while it is not certain there will be direct impacts
from the system itself at this time, there will definitely be at
least some tropical related moisture and potentially several rounds
of precipitation through the long term period. For this reason, have
included a chance for showers and storms (30-50%) areawide for
Wednesday through Saturday. A better indication on specific impacts
and the evolution is likely to occur early next week once more
information becomes available.
Temperatures during this period look to be near-normal on Tuesday
before becoming below-normal through the end of the week.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through late this evening...Mainly VFR. Showers and thunderstorms
developing in the afternoon causing some sub-VFR conditions. Storms
will be moving SW to NE, but the complex of storms will slowly shift
eastward with time. Therefore, expect TSRA impacts at KRDG and KABE
first, lingering the latest at KACY. SW winds 5-10 kts, except near
storms where variable and gusty winds will be possible. Moderate
confidence.
Tonight...Starting VFR once storms dissipate, or at least decrease
in coverage. After 06Z, Fog and low stratus may develop across the
region. SW winds 5 kts or less, or light and variable. Low
confidence.
Sunday...MVFR or lower conditions will be possible with storms.
Unlike Saturday, the storms may develop earlier and affect TAF sites
earlier in the day. Winds prevailing out of the SW less than 10 KT.
Moderate confidence.
Outlook...
Sunday night through Monday night...Primarily VFR. No significant
weather expected other than some patchy fog possible on Sunday night.
Tuesday through Thursday...Sub-VFR conditions possible with several
rounds of rain and thunderstorms.
&&
.MARINE...
Small Craft Advisory remains in effect through 6 AM on the Atlantic
Coastal waters. Beyond that time period, seas may be close to the 5
ft mark, but low confidence, so have held off on issuing an SCA at
this time.
Outlook...
Sunday night through Tuesday...No marine headlines expected. There
will likely be periods of 5 foot seas further offshore Sunday night
and Monday night, but for the majority, conditions should remain
below SCA thresholds.
Tuesday night through Thursday...Small Craft Advisory conditions
possible mainly due to seas around 5 feet on the ocean waters.
Several rounds of showers and thunderstorms possible.
Rip Currents...
For Sunday, a new moon occurs. While south winds may not be as
strong on Sunday and the wave heights should be a touch lower,
will keep a MODERATE risk for the development of dangerous rip
currents for the Jersey Shore and the Delaware Beaches.
On Monday, There may be a lingering Moderate risk for the
central and southern New Jersey shore, but for the northern New
Jersey shore and the Delaware Beaches, rip current risk may
be a bit lower.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-102-
104-106.
Flood Watch until midnight EDT tonight for PAZ054-055-060>062-
070-071-101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ010-012-013-
015-017>020-027.
Flood Watch until midnight EDT tonight for NJZ001-007>010-
012>020-026-027.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001.
Flood Watch until midnight EDT tonight for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.
&&
SYNOPSIS...DeSilva/MPS
NEAR TERM...Johnson
SHORT TERM...DeSilva
LONG TERM...DeSilva/MPS
AVIATION...DeSilva/Johnson
MARINE...DeSilva/JohnsonIn the hours before
Local storm report, Aug 3, 5:05 PM EDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
505 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Tstm Wnd Dmg 2 WNW District Twp 40.46N 75.69W
08/03/2024 Berks PA Fire Dept/Rescue
Trees down on wires along Five Points Road
in Rockland Township. Time estimated from
radar.
&&
HoeflichLocal storm report, Aug 3, 5:06 PM EDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
506 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM Tstm Wnd Dmg Ruscombmanor Twp 40.42N 75.83W
08/03/2024 Berks PA Fire Dept/Rescue
Several trees and wires down around
Ruscombmanor Township, PA. Time estimated
from radar.
&&
HoeflichLocal storm report, Aug 3, 5:51 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
551 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Tstm Wnd Dmg Carneys Point Twp 39.72N 75.47W
08/02/2024 Salem NJ Trained Spotter
Delayed Report: Several photos sent in from
a trained spotter of trees down throughout
Carneys Point. Time estimated from radar.
&&
DeSilvaLocal storm report, Aug 3, 6:29 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
629 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Marine Tstm Wind 1 SSW New Castle 39.65N 75.57W
08/03/2024 M43 MPH ANZ430 DE ASOS
Wilmington ASOS gusted to 37 kt.
&&
HoeflichLocal storm report, Aug 3, 6:34 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
634 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Tstm Wnd Gst Philadelphia Internatio 39.88N 75.22W
08/03/2024 M54 MPH Philadelphia PA ASOS
&&
HoeflichLocal storm report, Aug 3, 6:43 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
643 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Tstm Wnd Dmg 1 NW Middletown 40.41N 74.14W
08/03/2024 Monmouth NJ 911 Call Center
A few trees down near Middletown. Time
estimated from radar.
&&
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:12 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 48 min |
| Aug 2, 9:40 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 4 hr |
| Aug 2, 10:31 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 4 hr |
| Aug 3, 3:17 AM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 17 hr |
| Aug 3, 12:20 PM EDT | Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more | 9 hr |
| Aug 3, 1:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 48 min |
| Aug 3, 2:05 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 55 min |
| Aug 3, 3:41 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 45 min |
| Aug 3, 5:40 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 6:04 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 41 min |
| Aug 3, 6:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 59 min |
| Aug 3, 6:31 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 74 min |
| Aug 3, 6:52 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 7:25 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 7:30 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 7:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 3, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 65 min |
| Aug 3, 2:53 PM EDT | Flash Flood Warning | PHI | Carbon | 117 min |
| Aug 3, 4:13 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 47 min |
| Aug 3, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 97 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2024Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.